Seguir
Gabriela Hinojosa
Título
Citado por
Citado por
Año
Wild knots as limit sets of Kleinian groups
G Hinojosa
Contemporary Mathematics (2005) 389, 125-139, 2005
112005
Any smooth knot is isotopic to a cubic knot contained in the canonical scaffolding of ℝ n+ 2
M Boege, G Hinojosa, A Verjovsky
Revista matemática complutense 24 (1), 1-13, 2011
102011
Wild knots in higher dimensions as limit sets of Kleinian groups
M Boege, G Hinojosa, A Verjovsky
Conformal Geometry and Dynamics of the American Mathematical Society 13 (11 …, 2009
92009
Cubulated moves and discrete knots
G Hinojosa, A Verjovsky, C Verjovsky Marcotte
Journal of knot theory and its ramifications 22 (14), 1350079, 2013
72013
Homogeneity of dynamically defined wild knots
G Hinojosa, A Verjovsky
Rev. Mat. Compl. (2006) 19 (1), 101-111, 2005
72005
Actions of discrete groups on spheres and real projective spaces
G Hinojosa*, A Verjovsky**
Bulletin of the Brazilian Mathematical Society, New Series 39 (2), 157-171, 2008
32008
Smoothing closed gridded surfaces embedded in
JP Díaz, G Hinojosa, R Valdez, A Verjovsky
Journal of Knot Theory and its Ramifications 27 (12), 1850065, 2018
22018
A WILD KNOT 𝕊2 ↪ 𝕊4 AS LIMIT SET OF A KLEINIAN GROUP: INDRA'S PEARLS IN FOUR DIMENSIONS
G Hinojosa
Journal of Knot Theory and Its Ramifications 16 (08), 1083-1110, 2007
22007
Nudos para explicar enzimas
M Boege, G Hinojosa
Inventio, la génesis de la cultura universitaria en Morelos 2 (4), 41-48, 2006
22006
Hausdorff Dimension Varies Continuously on Equivalent Dynamically Defined Wild Knots
V Caetano, G Hinojosa, R Valdez
Bulletin of the Brazilian Mathematical Society, New Series 53 (2), 443-460, 2022
12022
Topological surfaces as gridded surfaces in geometrical spaces
JP Díaz, G Hinojosa, A Verjosvky
Boletín de la Sociedad Matemática Mexicana 27 (1), 14, 2021
12021
Cubulated moves for 2-knots
JP Díaz, G Hinojosa, A Verjosvky
Journal of Knot Theory and Its Ramifications 28 (01), 1950008, 2019
12019
Carousel wild knots are ambient homogeneous⇤
G Hinojosa, CV Marcotte, A Verjovsky
A mathematical tribute to Professor José María Montesinos Amilibia, 423-436, 2016
12016
Algorithms for Computing Some Invariants for Discrete Knots
G Hinojosa, D Torres, R Valdez
Applied Mathematics 4 (11), 1526, 2013
12013
Cyclic coverings of the 3-sphere branched over wild knots of dynamically defined type
JP Diaz, G Hinojosa
Journal of Knot Theory and Its Ramifications, 2024
2024
Hyperbolic 3-manifolds with Boundary Which are Side-pairings of Two Tetrahedra as Exteriors of Knotted Graphs in the 3-sphere
JP Díaz, G Hinojosa
Contemporary Mathematics, 1889-1904, 2024
2024
Combinatorial description around any vertex of a cubical n-manifold
G Hinojosa, R Valdez
Revista Colombiana de Matemáticas 55 (2), 125-137, 2022
2022
Dynamically defined wild knots and Othoniel's My Way
JP Díaz, G Hinojosa, M Mendoza, A Verjovsky
Journal of Mathematics and the Arts 13 (3), 230-242, 2019
2019
Weakly minimal area of cubical 2-knots on R4
A Baray, G Hinojosa
Topology and its Applications 264, 276-289, 2019
2019
Introducción al álgebra
ELRB MANFRINO, GGH PALAFOX, RV Delgado
Universidad Autónoma del Estado de Morelos, 2018
2018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20